Differential Geometry

[1] Quantization of Kähler manifolds

Kwokwai Chan The Chinese University of Hong Kong Naichung Conan Leung The Chinese University of Hong Kong Qin Li Southern University of Science and Technology

Differential Geometry mathscidoc:2009.10002

[ Download ] [ 2020-09-09 12:08:46 uploaded by kwchan ] [ 26 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Bargmann-Fock sheaves on Kähler manifolds

Kwokwai Chan The Chinese University of Hong Kong Naichung Conan Leung The Chinese University of Hong Kong Qin Li Southern University of Science and Technology

Differential Geometry mathscidoc:2009.10001

[ Download ] [ 2020-09-09 12:07:39 uploaded by kwchan ] [ 14 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Intersection of almost complex submanifolds

Weiyi Zhang University of Warwick

Complex Variables and Complex Analysis Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:2005.08001

Cambridge Journal of Mathematics, 6, (4), 451-496, 2018
[ Download ] [ 2020-05-30 21:04:01 uploaded by wyzhang ] [ 99 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Adiabatic limits of anti-self-dual connections on collapsed k3 surfaces

VED DATAR Indian Institute of Science ADAM JACOB UC Davis Yuguang Zhang University of Bath

Differential Geometry mathscidoc:2005.10003

[ Download ] [ 2020-05-30 02:19:46 uploaded by YZhang ] [ 86 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Kahler-einstein metrics on fano manifolds. ii: limits with cone angle less than 2π

Xiu-Xiong Chen Simon Donaldson Song Sun

Differential Geometry mathscidoc:2005.10002

JOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY, 28, (1), 199-234, 2015.1
[ Download ] [ 2020-05-22 07:27:07 uploaded by admin ] [ 98 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Hopf-Cole transformation via generalized Schrodinger bridge problem

Flavien Leger UCLA Wuchen Li UCLA

Differential Geometry Dynamical Systems Information Theory Probability mathscidoc:2004.10001

arXiv:1901.09051, 2019.1
[ Download ] [ 2020-04-27 01:56:06 uploaded by lwc2017 ] [ 75 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Transport information geometry I: Riemannian calculus on probability simplex

Wuchen Li UCLA

Differential Geometry Information Theory Mathematical Physics Machine Learning mathscidoc:2004.19001

arXiv:1803.06360, 2018.3
[ Download ] [ 2020-04-27 01:36:35 uploaded by lwc2017 ] [ 82 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Hessian metric via transport information geometry

Wuchen Li UCLA

Differential Geometry Information Theory Mathematical Physics mathscidoc:2004.22001

arXiv:2003.10526, 2020.3
[ Download ] [ 2020-04-27 01:33:54 uploaded by lwc2017 ] [ 70 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Ricci curvature for parametric statistics via optimal transport

Wuchen Li UCLA Guido Montufar UCLA

Differential Geometry Information Theory Machine Learning mathscidoc:2004.41001

Information geometry, 2020.1
[ Download ] [ 2020-04-27 01:31:01 uploaded by lwc2017 ] [ 66 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Free boundary minimal surfaces in the unit ball : recent advances and open questions

Martin Man-chun Li Chinese University of Hong Kong

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:2001.10006

arXiv preprint arXiv:1907.05053, 2019.7
[ Download ] [ 2020-01-03 16:46:44 uploaded by Martin_Man_chun_Li ] [ 272 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Min-max theory for free boundary minimal hypersurfaces II: general Morse index bounds and applications

Qiang Guang Australian National University Martin Man-chun Li Chinese University of Hong Kong Zhichao Wang Max-Planck Institute for Mathematics Xin Zhou University of California Santa Barbara

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:2001.10005

arXiv preprint arXiv:1907.12064, 2019.7
[ Download ] [ 2020-01-03 16:43:37 uploaded by Martin_Man_chun_Li ] [ 141 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] A maximum principle for free boundary minimal varieties of arbitrary codimension

Martin Man-chun Li Chinese University of Hong Kong Xin Zhou University of California Santa Barbara

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:2001.10004

arXiv preprint arXiv:1708.05001, 2017.5
[ Download ] [ 2020-01-03 16:39:49 uploaded by Martin_Man_chun_Li ] [ 123 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Curvature estimates for stable free boundary minimal hypersurfaces

Qiang Guang University of California Santa Barbara Martin Man-chun Li Chinese University of Hong Kong Xin Zhou University of California Santa Barbara

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:2001.10003

Journal für die reine und angewandte Mathematik, 2018.5
[ Download ] [ 2020-01-03 16:37:19 uploaded by Martin_Man_chun_Li ] [ 83 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] A general existence theorem of embedded minimal surfaces with free boundary

Martin Man-chun Li Chinese University of Hong Kong

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:2001.10002

Communications on Pure and Applied Mathematics, 68, (2), 286-331, 2015.2
[ Download ] [ 2020-01-03 16:34:43 uploaded by Martin_Man_chun_Li ] [ 127 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Compactness of the space of embedded minimal surfaces with free boundary in three-manifolds with nonnegative Ricci curvature and convex boundary

Martin Man-chun Li Chinese University of Hong Kong Ailana Fraser University of British Columbia

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:2001.10001

Journal of Differential Geometry, 96, (2), 183-200, 2014
[ Download ] [ 2020-01-03 16:24:44 uploaded by Martin_Man_chun_Li ] [ 88 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] On the curvature estimates for Hessian equations

Changyu Ren Zhizhang Wang

Differential Geometry mathscidoc:1912.431035

American Journal of Mathematics, 141, (5), 1281-1315, 2019
[ Download ] [ 2019-12-24 21:13:53 uploaded by Zhizhang_Wang ] [ 79 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] A proof of Alexandrov's uniqueness theorem for convex surfaces in R3

Pengfei Guan Zhizhang Wang Xiangwen Zhang

Differential Geometry mathscidoc:1912.431034

Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 33, (2), 329-336, 2016.3
[ Download ] [ 2019-12-24 21:13:48 uploaded by Zhizhang_Wang ] [ 110 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] An interior estimate for convex solutions and a rigidity theorem

Ming Li Changyu Ren Zhizhang Wang

Differential Geometry mathscidoc:1912.431033

Journal of Functional Analysis, 270, (7), 2691-2714, 2016.4
[ Download ] [ 2019-12-24 21:13:43 uploaded by Zhizhang_Wang ] [ 83 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] A remark on the hard Lefschetz theorem for Khler orbifolds

Zhizhang Wang Dan Zaffran

Differential Geometry mathscidoc:1912.431032

Proceedings of the American Mathematical Society, 137, (8), 2497-2501, 2009
[ Download ] [ 2019-12-24 21:13:40 uploaded by Zhizhang_Wang ] [ 64 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] Form-type equations on Khler manifolds of nonnegative orthogonal bisectional curvature

Jixiang Fu Zhizhang Wang Damin Wu

Differential Geometry mathscidoc:1912.431031

Calculus of Variations and Partial Differential Equations, 52, 327-344, 2015.1
[ Download ] [ 2019-12-24 21:13:38 uploaded by Zhizhang_Wang ] [ 76 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Semilinear equations, the function, and generalized Gauduchon metrics

Jixiang Fu Zhizhang Wang Damin Wu

Differential Geometry mathscidoc:1912.431030

arXiv preprint arXiv:1010.2013, 2010.10
[ Download ] [ 2019-12-24 21:13:35 uploaded by Zhizhang_Wang ] [ 68 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] Comparing corresponding dihedral angles on classical geometric simplices

Thomas Kwok-keung Au Feng Luo Richard Stong

Differential Geometry mathscidoc:1912.43822

arXiv preprint math/0606350, 2006.6
[ Download ] [ 2019-12-24 21:00:13 uploaded by Feng_Luo ] [ 39 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] The Mbius characterizations of Willmore tori and Veronese submanifolds in the unit sphere

Feng Luo Haizhong Li Changping Wang

Differential Geometry mathscidoc:1912.43786

Pacific journal of mathematics, 241, (2), 227-242, 2009.6
[ Download ] [ 2019-12-24 20:58:16 uploaded by Feng_Luo ] [ 34 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Rigidity of polyhedral surfaces, II

Ren Guo Feng Luo

Differential Geometry mathscidoc:1912.43784

Geometry & Topology, 13, (3), 1265-1312, 2009.2
[ Download ] [ 2019-12-24 20:58:09 uploaded by Feng_Luo ] [ 35 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] Discrete heat kernel determines discrete Riemannian metric

Wei Zeng Ren Guo Feng Luo Xianfeng Gu

Differential Geometry mathscidoc:1912.43783

Graphical Models, 74, (4), 121-129, 2012.7
[ Download ] [ 2019-12-24 20:58:03 uploaded by Feng_Luo ] [ 45 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved